MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS
Catalog Number 381844
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.B3.The date received by manufacturer has been used for this field.
 
Event or Problem Description
It was reported that bd insyte autoguard foreign matter found in package.The following information was provided by the initial reporter: there¿s a hair inside the package.
 
Event or Problem Description
Date of event is now unknown.
 
Additional Manufacturer Narrative
Date of event is unknown and has been stated as such in b5.Investigation results: our quality engineer inspected the sample and photograph submitted for evaluation.Bd received one sealed 18ga x 1.16in.Insyte autoguard unit from lot number 3033957.Additionally, one photo was provided which displayed similarities to that of the returned unit.All content within was intact.Through the visual examination, a hair-like foreign matter inside the sealed package.This was the physical/mechanical evidence to confirm and support a manufacturing process related issue for the reported defect relating to human error in the packaging process.This foreign material may have been introduced during packaging or manufacturing as a result of environmental factors, incoming material, or personnel.To mitigate the occurrence of these defects: operators perform cleaning per the quality plan, good manufacturing practices and gowning are followed, and environmental controls and inspections for foreign matter are performed per the quality control and sampling plans.A device history record review showed no non-conformances associated with this issue during the production of this batch.

Brand Name
BD INSYTE AUTOGUARD
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20169930
Report Number1710034-2024-00995
Device Sequence Number15471376
Product Code FOZ
UDI-Device Identifier00382903818440
UDI-Public(01)00382903818440
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number381844
Device Lot Number3033957
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown